# SDR 9512843212

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, VIBRATION FROM NR 1 ENGINE WAS FELT THROUGHOUT THE AIRCRAFT ACCOMPANIED BY FLUCTUATIONS IN FUEL FLOW N1, AND THROTTLE POSITION ON ECAM INDICATION.  POWER WAS REDUCED, BUT ENGINE PERFORMANCE WAS STILL ERRATIC.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  THE HMU WAS REPLACED AND POWER ASSURANCE CHECK PERFORMED AND THE AIRCRAFT WAS DEEMED OK FOR SERVICE.
